Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Inequalities associated with standing wave solutions of a hyperbolic equation


Author: W. A. Day
Journal: Quart. Appl. Math. 49 (1991), 201-213
MSC: Primary 35L20; Secondary 34B10, 73D99, 73K12
DOI: https://doi.org/10.1090/qam/1106388
MathSciNet review: MR1106388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L20, 34B10, 73D99, 73K12

Retrieve articles in all journals with MSC: 35L20, 34B10, 73D99, 73K12


Additional Information

DOI: https://doi.org/10.1090/qam/1106388
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society